Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Been taking exforge, have swelling in throat, crushes airway, freezing effect, on steroids. Help?

hi ive been taking exforge 5/160 for two years now up until now i didnt realise how many of the side effects ive had until i looked them up as two days ago i had swelling in the throat no pain it just felt like it was crushing my airways plus i felt faint lethargic mouth burning ans was freezing but had no temp doctors told me to stop taking exforge and put me on steroids and antibiotics my throat is still a bit swollen but it is a bit better i havent been able to eat for two days so far im just wondering if it is the exforge how long before the symptoms stop
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Respiratory side effects of exforge are not very common but may present like this. Should be fine in another 4 -5 days.
Answered: Wed, 2 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor